# SDR SWAA2025091513848

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 28,690 hours, 14,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  RT SIDE ROWS 1 - 24; LT SIDE 1 - 14.  R & R THE BATTERY PACKS IAW AMM 33-51-06. OPS CHECKED GOOD.
